# SDR IPXA2014021781941

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RT MLG WOULD NOT RETRACT.  ATTEMPTED TO RETRACT GEAR.  FOUND GEAR WOULD UNLOCK BUT NOT RETRACT.  FOUND TRUNNION AND LINKAGES WITHOUT LUBRICATION.  LUBED ALL FOUR LANDING GEAR IAW MM 12-21-04.  TESTED MAIN GEAR AND GEAR WELL DOOR OPERATION IAW MM 32-31-00-700-803. TESTED GOOD.
